Advertisement

There is a +-Ramsey MAD family

  • Osvaldo Guzmán
Article
  • 5 Downloads

Abstract

We answer an old question of Michael Hrušák by constructing a +-Ramsey MAD family without the need of any additional axioms beyond ZFC. We also prove that every Miller-indestructible MAD family is +-Ramsey; this improves a result of Michael Hrušák.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Balcar and P. Simon, Disjoint refinement, in Handbook of Boolean Algebras, Vol. 2, North-Holland, Amsterdam, 1989, pp. 333–388.Google Scholar
  2. [2]
    A. Blass, Combinatorial cardinal characteristics of the continuum, in Handbook of Set Theory. Vols. 1, 2, 3, Springer, Dordrecht, 2010, pp. 395–489.CrossRefGoogle Scholar
  3. [3]
    J. Brendle, O. Guzman, M. HruSák and D. Raghavan, Combinatorics of mad families, preprint.Google Scholar
  4. [4]
    J. Brendle and S. Yatabe, Forcing indestructibility of MAD families, Annals of Pure and Applied Logic 132 (2005), 271–312.MathSciNetCrossRefGoogle Scholar
  5. [5]
    S. H. Hechler, Claßsifying almost-disjoint families with applications toßN–N, Israel Journal of Mathematics 10 (1971), 413–432.MathSciNetCrossRefGoogle Scholar
  6. [6]
    M. HruSák, Selectivity of almost disjoint families, Acta Universitatis Carolinae. Mathematica et Phvsica 41 (2000), 13–21.MathSciNetzbMATHGoogle Scholar
  7. [7]
    M. HruSák, Almost disjoint families and topology, in Recent Progress in General Topology. Ill, Atlantis Press, Paris, 2014, pp. 601–638.CrossRefGoogle Scholar
  8. [8]
    M. HruSák and S. Garci a Ferreira, Ordering MAD families a la Katétov, Journal of Symbolic Logic 68 (2003), 1337–1353.MathSciNetCrossRefGoogle Scholar
  9. [9]
    M. HruSák and J. Zapletal, Forcing with quotients, Archive for Mathematical Logic 47 (2008), 719–739.MathSciNetCrossRefGoogle Scholar
  10. [10]
    A. Kamburelis and B. Wçglorz, Splittings, Archive for Mathematical Logic 35 (1996), 263–277.MathSciNetCrossRefGoogle Scholar
  11. [11]
    A. S. Kechris, Classical Descriptive Set Theory, Graduate Texts in Mathematics, Vol. 156, Springer, New York, 1995.Google Scholar
  12. [12]
    A. R. D. Mathias, Happy families, Annals of Mathematical Logic 12 (1977), 59–111.MathSciNetCrossRefGoogle Scholar
  13. [13]
    K. Mazur, Fa-ideals and wiwj-gaps tóe Боо!еал algebras P, Fundamenta Mathematicae 138 (1991), 103–111.MathSciNetCrossRefGoogle Scholar
  14. [14]
    D. Meza, Ideals and filters on countable sets, PhD thesis, Universidad Autónoma de México.Google Scholar
  15. [15]
    H. Mildenberger, D. Raghavan and J. Steprâns, Splitting families and complete separability, Canadian Mathematical Bulletin 57 (2014), 119–124.MathSciNetCrossRefGoogle Scholar
  16. [16]
    S. Mrówka, Some set-theoretic constructions in topology, Fundamenta Mathematicae 94 (1977), 83–92.MathSciNetCrossRefGoogle Scholar
  17. [17]
    D. Raghavan, There is a van Douwen MAD family, Transactions of the American Mathematical Society 362 (2010), 5879–5891.MathSciNetCrossRefGoogle Scholar
  18. [18]
    D. Raghavan, A model with no strongly separable almost disjoint families, Israel Journal of Mathematics 189 (2012), 39–53.MathSciNetCrossRefGoogle Scholar
  19. [19]
    D. Raghavan and J. Steprâns, On weakly tight families, Canadian Journal of Mathematics 64 (2012), 1378–1394.MathSciNetCrossRefGoogle Scholar
  20. [20]
    S. Shelah, MAD saturated families and SANE player, Canadian Journal of Mathematics 63 (2011), 1416–1435.MathSciNetCrossRefGoogle Scholar
  21. [21]
    P. Simon, A compact Fréchet space whose square is not Fréchet, Commentationes Mathematicae Universitatis Carolinae 21 (1980), 749–753.MathSciNetzbMATHGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 2018

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsYork UniversityTorontoCanada

Personalised recommendations